# SDR SIMA200202305

- Difficulty date: January 2, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N714BZ
- Make and model: Emb EMB-135LR
- Aircraft serial: 145260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION MAINTENANCE, FOUND THE CENTER BEAM GUSSET CORRODED.  MAINTENANCE REPLACED THE CENTER BEAM GUSSET IAW EMB SRM 51-40-02, 51-40-06, 51-20-03, AND 51-40-04.  (M)
